# SDR C2XA02CL170

- Difficulty date: August 15, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 196
- Condition: Failed
- Location: Rt Mlg
- Part time: 10,369 hours, 7,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3092 THE CREW REPORTED WHEN THE GEAR WAS RETRACTED RECEIVED A LANDING GEAR LEVER DISAGREE WARNING MESSAGE ALONG WITH A RIGHT MAIN GEAR UNLOCK LIGHT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD.
